Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

14 Publications


2022 | Journal Article | LibreCat-ID: 33264
Amplified steady state bifurcations in feedforward networks
S. von der Gracht, E. Nijholt, B. Rink, Nonlinearity 35 (2022) 2073–2120.
LibreCat | DOI | arXiv
 

2022 | Journal Article | LibreCat-ID: 33332
Quantum Dot Molecule Devices with Optical Control of Charge Status and Electronic Control of Coupling
F. Bopp, J. Rojas, N. Revenga, H. Riedl, F. Sbresny, K. Boos, T. Simmet, A. Ahmadi, D. Gershoni, J. Kasprzak, A. Ludwig, S. Reitzenstein, A. Wieck, D. Reuter, K. Müller, J.J. Finley, Advanced Quantum Technologies (2022).
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 31193
Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature
M. Kolb, T. Weich, L.L. Wolf, Annales Henri Poincaré 23 (2022) 1283–1296.
LibreCat | DOI | arXiv
 

2022 | Journal Article | LibreCat-ID: 35322
Poisson transforms for trees of bounded degree
K.-U. Bux, J. Hilgert, T. Weich, Journal of Spectral Theory 12 (2022) 659–681.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 32243
How irreversible are steady-state trajectories of a trapped active particle?
L. Dabelow, S. Bo, R. Eichhorn, Journal of Statistical Mechanics: Theory and Experiment 2021 (2021).
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 31264
Pollicott-Ruelle Resonant States and Betti Numbers
B. Küster, T. Weich, Communications in Mathematical Physics 378 (2020) 917–941.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 31268
Global Normal Form and Asymptotic Spectral Gap for Open Partially Expanding Maps
F. Faure, T. Weich, Communications in Mathematical Physics 356 (2017) 755–822.
LibreCat | DOI | arXiv
 

2016 | Journal Article | LibreCat-ID: 34659 LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 31274
Symmetry reduction of holomorphic iterated function schemes and factorization of Selberg zeta functions
D. Borthwick, T. Weich, Journal of Spectral Theory 6 (2016) 267–329.
LibreCat | DOI | arXiv
 

2016 | Journal Article | LibreCat-ID: 31289
On the Support of Pollicott–Ruelle Resonanant States for Anosov Flows
T. Weich, Annales Henri Poincaré 18 (2016) 37–52.
LibreCat | DOI | arXiv
 

2015 | Journal Article | LibreCat-ID: 31293
Resonance Chains and Geometric Limits on Schottky Surfaces
T. Weich, Communications in Mathematical Physics 337 (2015) 727–765.
LibreCat | DOI | arXiv
 

2014 | Journal Article | LibreCat-ID: 31294
Equivariant spectral asymptotics forh-pseudodifferential operators
T. Weich, Journal of Mathematical Physics 55 (2014).
LibreCat | DOI | arXiv
 

2014 | Journal Article | LibreCat-ID: 31296
Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum
S. Barkhofen, F. Faure, T. Weich, Nonlinearity 27 (2014) 1829–1858.
LibreCat | DOI | arXiv
 

2012 | Journal Article | LibreCat-ID: 40405
Dynamics of ionisation and entanglement in the 'atom + quantum electromagnetic field' system
P. Sharapova, O.V. Tikhonova, Quantum Electronics 42 (2012) 199–207.
LibreCat | DOI
 

Filters and Search Terms

keyword="Statistical and Nonlinear Physics"

Search

Filter Publications

Display / Sort

Export / Embed